# SDR SWAA2019030830452

- Difficulty date: February 27, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N724SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27856
- Aircraft time: 69,860 hours, 41,159 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A0000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CRACKED AT BS 328 RBL 20 NEAR FLOOR BOARD SCREW HOLE. REPAIRED FLOORBEAM PER SRM.
